U.S. doctors online nowAsk doctors free
CA
A 31-year-old female asked:

red itchy rash on leg what could it be? photo in health files on my profile.

1 doctor answer1 doctor weighed in
Dr. Tarek Hamid
Dentistry 9 years experience
Allergy/ trauma: Could be allergy to one or more to the meds.. You are on, or from constant trauma to the area like rough clothing and such.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A 29-year-old member asked:

Im having saveir pain in my right upper calf I have a history of blood clots but in my arms the pain has been their for a while but not this bad. ?

1 doctor answer3 doctors weighed in
Dr. Bradley Thomas
Vascular Surgery 19 years experience
Ultrasound. : It is unusual for blood clots in the calf to cause severe pain. However, the test is simple. Get an ultrasound to rule this out because you already have a personal history of deep vein thrombosis.
Sedalia, MO
A 38-year-old female asked:

My son is 17 and plays football. Complaining of ankle hurting and pains shooting up his leg. Does he need a mri?

3 doctor answers14 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Exam first: There has been a lot of great diagnostic skill derived from years of training & practice that your physician can bring to the process of examining a patient.After an exam, the physician can decide if additional studies are necessary prior to treatment.
Canton, MI
A 67-year-old male asked:

Ankle swollen &deformed after knee replacement she is 200 lb what is the remedy?

5 doctor answers6 doctors weighed in
Dr. Ronald Galyon
Orthopedic Surgery 35 years experience
Yes and No: Early in the recovery it is not unusual to have swelling from the knee down into the ankle and foot. With healing proper circulation is reestablished and usually the swelling returns to a more normal state. Ice, elevation, and compression and education may help but if the swelling persist too long more aggressive treatment may be needed. See, your surgeon.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 6, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.